I have been on cozzar for over 4 yrs, Actonel 3 yrs.
When I starded taking Cozzar within a couple of months i began experiancing almost like a cramping or ungency to empty my bladder more than normal.
One year ago I consintenly had bladder pain I knew I had a bladder infection, or female problems whenI visit the GYN she suggested to see a Urologist
I was told I had Bladder Cyst several of them she gave me medication for a Infection after testing the Urine and ask me to return for a second test after 60 days she again performed Cystoscopy and the Cysts have not changed in size my bladder was healthy and told me to have it check and if a had any more pain to return and always have it check yearly my pain stop for a little while then it starded again but this time a starded noticing that the pain would get worse every Sunday every time I take Actonel so I stop taking Actonel for 2 weeks pain got less intense but still there, I could not go to the store to buy the Cozzar and did not take it for one day that day NO PAIN starded again with Cozzar my bladder pain came back stop again for another day my pain stop could it be that I am allergic to Cozzar and have created those Bladder Cysts that I am horrify about? Have you ever known of anybody having these side effects with either one of these drugs. I feel better when not taking Cozzar or Actonel. Hope to have a better idea when I go back to visit my Internist. Any help would be very much appreciated.
Neither Cozaar or Actonel are known to cause bladder cysts or UTI's. Since you have been on these medications for years but only developed problems recently, it is unlikely caused by the drugs. I recommend you see your physician for treatment.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.